Facebook Pixel
EmpowHER Guest

I vomited after a day taking i-pill, should I take it again

By Anonymous January 31, 2012 - 11:04pm
Rate This

(ie., i took i-pill yesterday morning 6.30am with out taking meals) and i got vomited today at 10.00am exactly after 28 hours.. Even i feel somewhat uneasy n dull.. So please a best suggestion as soon as possible..

Add a Comment2 Comments

EmpowHER Guest

my gf vomits in one hour after take ipill? is it normal or should she have to take another one..

January 4, 2016 - 3:18pm
EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. If you vomitted 28 hours after taking the pill, there is an assumption that the pill was probably in your system already. To be certain, you should call your Pharmacist or call your doctor.

I hope this helps.

February 3, 2012 - 1:49pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!